Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

high esr, abdominal and lower pelvic area pain with fatigue weight.

high esr , abdominal and lower pelvic area pain with fatigue weight loss and fatigue my 25yr old daughter is unwell suffring very bad abdominal and lower pelvic pain and chronic fatigue very pale and has lost over a stone in weight (she was only 8st 7lbs to begin with) tests have failed so far to diagnose but her esr has continually risen and is now at 59, the last esr two weeks ago was 36, she also suffers with digestive problems when she tries to eat she can only eat very small amounts before she suffers very severe pain.
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
The symptoms you mentioned could be due to abdominal tuberculosis.Kindly get a ct scan of the abdomen and pelvis done urgently to know the status of bowels.
Answered: Fri, 25 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
A pelvis scan has been done and is normal, blood tests also show abnormal readings for liver function
Answered: Fri, 25 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor